# SDR SWAA111378

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 42,547 hours, 24,785 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2599
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DIVERSION - AT FL 400 FLIGHT ATTENDANT REPORTED SMELL OF SMOKE AT MID CABIN.  SMOKE SMELLED ELECTRICAL IN NATURE.  REMOVED AND REPLACED GASPER FAN PER MM.
